Proceedings of the Japan Academy, Series A, Mathematical Sciences

$J$-compatible orthodox semigroups

Miyuki Yamada

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 55, Number 8 (1979), 301-305.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517164

Digital Object Identifier
doi:10.3792/pjaa.55.301

Mathematical Reviews number (MathSciNet)
MR553405

Zentralblatt MATH identifier
0443.20054

Subjects
Primary: 20M10: General structure theory

Citation

Yamada, Miyuki. $J$-compatible orthodox semigroups. Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), no. 8, 301--305. doi:10.3792/pjaa.55.301. https://projecteuclid.org/euclid.pja/1195517164


Export citation

References

  • [1] A. H. Clifford and G. B. Preston: The algebraic theory of semigroups. I. Amer. Math. Soc, Providence, R.I. (1961).
  • [2] T. E. Hall: Congruences and Green's relation on regular semigroups. Glasgow Math. J., 13, 167-175 (1972).
  • [3] K. Shoji and M. Yamada: D*-simple inverse semigroups. Proc. 1st Symp. on Semigroups, Shimane University, pp. 13-28 (1977).
  • [4] W. D. Munn: Some recent results on the structure of inverse semigroups. Semigroups (ed. by K. W. Folley), Academic Press, New York, pp. 107- 123 (1969).
  • [5] W. D. Munn: Fundamental inverse semigroups. Quart. J. Math., Oxford Ser., 21(2), 157-170 (1970).
  • [6] M. Petrich: Introduction to Semigroups. A Bell and Howell Company, Columbus, Ohio (1973).
  • [7] M. Yamada: On a regular semigroup in which the idempotents form a band. Pacific J. Math., 32, 261-272 (1970).
  • [8] M. Yamada: 0-simple strictly regular semigroups. Semigroup Forum, 2, 154-161 (1971).